# SDR IPXA2021082473087

- Difficulty date: August 17, 2021
- Submitted: August 24, 2021
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 71,756 hours, 14,168 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Rib
- Part number: AUB751711
- Condition: Chafed
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:3C#1 PYLON AFT FAIRING 439AL "V" RIB IS CHAFED.REMOVED AND REPLACED CHAFED #1 PYLON AFT FAIRING 439AL "V" RIB IAW SRM 54-05-41. (MINOR)
